# SDR SIMA202007243002

- Difficulty date: July 23, 2020
- Submitted: July 24, 2020
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 38,535 hours, 34,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CABIN EMERGENCY DOOR TOP EMERGENCY LIGHT OUT.  R & R THE RIGHT CABIN EMERGENCY DOOR TOP EMERGENCY LIGHT IAW AMM 33-50-14 NO OTHER DEFECTS NOTED AT THIS TIME
